# SDR MASA2012033034634

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,367 hours, 14,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100444
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS ON RT WING, FWD OF FUEL PANEL 641EB, APPEARS TO HAVE LIGHTNING STRIKE DAMAGE.  PERFORMED A MAJOR REPAIR BY INCORPORATING BOMBARDIER REO 690-57-00-032 REV--.  REPAIR FOR QTY 2-OFF LIGHTNING STRIKE DAMAGE TO LOWER WING PLANK AT WS 128.00, RT.
